Year 2016, Volume , Issue 10, Pages 30 - 38 2016-03-01

STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES

Pratap Mondal [1] , Nabin Chandra Kayal [2] , Tapas Kumar Samanta [3]


Different kind of stability have been studied concerning several areas of mathematics and fuzziness of such concepts, which is an extension of the former, are being introduced in recent times. The object of the present paper is to appraise generalization of the Hyers-Ulam-Rassias stability theorem for the functional equation f ( 2 x + y ) + f ( x + 2 y ) = 4 f ( x + y ) + f ( x ) + f ( y ) in fuzzy Banach spaces .
Fuzzy norm, functional equation, Hyers-Ulam stability, fuzzy Banach spaces
Other ID JA32YN45GZ
Journal Section Research Article
Authors

Author: Pratap Mondal

Author: Nabin Chandra Kayal

Author: Tapas Kumar Samanta

Dates

Publication Date : March 1, 2016

Bibtex @ { jnt381233, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {30 - 38}, doi = {}, title = {STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES}, key = {cite}, author = {Mondal, Pratap and Kayal, Nabin Chandra and Samanta, Tapas Kumar} }
APA Mondal, P , Kayal, N , Samanta, T . (2016). STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES. Journal of New Theory , (10) , 30-38 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34504/381233
MLA Mondal, P , Kayal, N , Samanta, T . "STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES". Journal of New Theory (2016 ): 30-38 <https://dergipark.org.tr/en/pub/jnt/issue/34504/381233>
Chicago Mondal, P , Kayal, N , Samanta, T . "STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES". Journal of New Theory (2016 ): 30-38
RIS TY - JOUR T1 - STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES AU - Pratap Mondal , Nabin Chandra Kayal , Tapas Kumar Samanta Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 30 EP - 38 VL - IS - 10 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES %A Pratap Mondal , Nabin Chandra Kayal , Tapas Kumar Samanta %T STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 10 %R %U
ISNAD Mondal, Pratap , Kayal, Nabin Chandra , Samanta, Tapas Kumar . "STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES". Journal of New Theory / 10 (March 2016): 30-38 .
AMA Mondal P , Kayal N , Samanta T . STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES. JNT. 2016; (10): 30-38.
Vancouver Mondal P , Kayal N , Samanta T . STABILITY OF THE FUNCTIONAL EQUATION IN FUZZY BANACH SPACES. Journal of New Theory. 2016; (10): 38-30.

Authors of the Article
Pratap Mondal [1]
Nabin Chandra Kayal [2]
Tapas Kumar Samanta [3]